Subcalculus for set functions and cores of TU games
This paper introduces a subcalculus for general set functions and uses this framework to study the core of TU games. After stating a linearity theorem, we establish several theorems that characterize mea- sure games having finite-dimensional cores. This is a very tractable class of games relevant in many economic applications. Finally, we show that exact games with Þnite dimensional cores are generalized linear production games.
|Date of creation:||Apr 2001|
|Date of revision:|
|Contact details of provider:|| Postal: Corso Unione Sovietica, 218bis - 10134 Torino - Italy|
Phone: +39 011 6706060
Fax: +39 011 6706060
Web page: http://www.esomas.unito.it/
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- MONGIN, Philippe, 1993.
"Consistent Bayesian Aggregation,"
CORE Discussion Papers
1993019, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Larry G. Epstein, 1999. "A Definition of Uncertainty Aversion," Review of Economic Studies, Oxford University Press, vol. 66(3), pages 579-608.
- Epstein, Larry G. & Marinacci, Massimo, 2001. "The Core of Large Differentiable TU Games," Journal of Economic Theory, Elsevier, vol. 100(2), pages 235-273, October.
- Diego Moreno & Benyamin Shitovitz & Ezra Einy, 1999. "The core of a class of non-atomic games which arise in economic applications," International Journal of Game Theory, Springer;Game Theory Society, vol. 28(1), pages 1-14.
- Hart, Sergiu & Neyman, Abraham, 1988. "Values of non-atomic vector measure games : Are they linear combinations of the measures?," Journal of Mathematical Economics, Elsevier, vol. 17(1), pages 31-40, February.
- Marinacci, Massimo & Montrucchio, Luigi, 2004. "A characterization of the core of convex games through Gateaux derivatives," Journal of Economic Theory, Elsevier, vol. 116(2), pages 229-248, June.
When requesting a correction, please mention this item's handle: RePEc:icr:wpmath:09-2001. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Simone Pellegrino)
If references are entirely missing, you can add them using this form.